# SDR SIMA201004202

- Difficulty date: February 9, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 15,240 hours, 13,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P207000952
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION FOR FLIGHT 3940 THE CREW FOUND THE AFT FLIGHT ATTENDANT FLASHLIGHT HOLDER BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY IAW EMB 145 AMM TASK 33-50-16-000801-A AND 33-50-16-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
